# SDR ALG2005F00082

- Difficulty date: October 19, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N3186P
- Make and model: Bell 206L-1
- Aircraft serial: 45776
- Engine: Allsn 250C28B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Beam
- Part number: 209033505101
- Part serial: 05C10191
- Condition: Elongated
- Location: Rt Mount Arm
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, PILOT HEARD A NOISE IN THE AIRFRAME.  UPON LANDING NOTIFIED MAINTENANCE.  INSPECTION OF AIRCRAFT BY MAINTENANCE FOUND THE RT NOODLE BEAM ARM ASSY HOLES ELONGATED AT WEIGHT BOLTS.  REMOVED AND REPLACED ARM ASSY WITH SERVICEABLE UNIT IAW MM.  (K)
